# SDR SWIA201436003

- Difficulty date: January 15, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 14,950 hours, 9,499 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG FAILURE DURING TAKEOFF.  LOUD NOISE, HIGH VIBES & ITT EXCEEDANCE.  FLT 4803 REPLACED ENGINE IAW AMM.
